# SDR CALA9701396

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Component: Saft
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY OVERHEAD LIGHTS AT L-1 AND R-1 DOORS INOPERATIVE.  THE POWER SUPPLY BATTERIES WERE REPLACED AND OPERATION CHECKED GOOD.
